# SDR R61A201308300816

- Difficulty date: July 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 9,332 hours, 9,043 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 8214511
- Condition: Corroded
- Location: Zone 300
- Part time: 9,332 hours, 9,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK.  MX FOUND TUBE ON BLEED AIR DUCT CORRODED BEYOND ALLOWABLE LIMITS.  MX R & R BLEED AIR DUCT IAW AMM 21-51-66.
